Applied Mathematics

Vol.2 No.8(2011), Paper ID 6903, 4 pages

DOI:10.4236/am.2011.28142

 

Enveloping Lie Algebras of Low Dimensional Leibniz Algebras

 

Massoud Amini, Isamiddin Rakhimov, Seyed Jalal Langari

 

 

Copyright © 2011 Massoud Amini, Isamiddin Rakhimov, Seyed Jalal Langari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Amini, I. Rakhimov and S. Langari, "Enveloping Lie Algebras of Low Dimensional Leibniz Algebras," Applied Mathematics, Vol. 2 No. 8, 2011, pp. 1027-1030. doi: 10.4236/am.2011.28142.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.